Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the parametric representation of an arbitrary continuous curve


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 24 (1917), 77-82
DOI: https://doi.org/10.1090/S0002-9904-1917-03014-5
MathSciNet review: 1560008
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1917-03014-5

American Mathematical Society